# SDR 98ZZZX681

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725S
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE LT TRAILING EDGE FLAP EXTERIOR EXIT LIGHT WAS FOUND INOPERATIVE.  THE LAMP WAS REPLACED, SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER B-737 MM 33-51-01.
